| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that introducer would not stay tight, had to drop in microintroducer.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a loose introducer could not be confirmed as the reported event could not be produced.One 5 fr x 7 cm microintroducer was returned for evaluation.The sheath had not been split and no apparent damage was noted on the device.Pressure was applied to the distal end of the dilator in order to test the threads.The dilator was found to remain secured to the orange tabs.A review of the manufacturing records did not reveal any evidence to indicate a manufacturing related root cause.Since no apparent issues were noted on the returned sample, the complaint could not be confirmed at this time.
Event or Problem Description